Please use this identifier to cite or link to this item:

TitleA diffusion problem with gradient constraint depending on the temperature
Author(s)Azevedo, Assis
Santos, Lisa
KeywordsPartial differential systems
Coupled problems
Evolutive variational inequalities
Issue date2010
PublisherGakkotosho Co, Ltd
JournalAdvances in Mathematical Sciences and Applications
Citation"Advances in mathematical sciences and applications." ISSN 1343-4373. 20:1(2010) 153-168.
Abstract(s)We consider a system of a variational inequality with gradient constraint depending on the temperature, coupled with the heat equation. We prove existence of solution of this system by approximating it by a system of equations and using a fixed point argument.
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
System_Assis_Lisa_Repositorium.pdf253,9 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID